Classification of blow-up for Hele-Shaw flow solutions driven by suction
2013 (English)In: European journal of applied mathematics (Print), ISSN 0956-7925, E-ISSN 1469-4425, Vol. 24, no 5, 679-689 p.Article in journal (Refereed) Published
In this paper, we consider rational or multi-cut solutions to Hele-Shaw flow driven by suction. A lower bound of the distance between the moving boundary and the suction point is given and this lower bound enables us to find necessary conditions for rational or multi-cut solutions to blow up due to the boundary touching the sink.
Place, publisher, year, edition, pages
2013. Vol. 24, no 5, 679-689 p.
Hele-Shaw, Polubarinova-Galin equation, quadrature domain, Lowner-Kufarev Equation
IdentifiersURN: urn:nbn:se:kth:diva-128463DOI: 10.1017/S0956792513000119ISI: 000323390700003ScopusID: 2-s2.0-84883171510OAI: oai:DiVA.org:kth-128463DiVA: diva2:647694
QC 201309122013-09-122013-09-122013-09-12Bibliographically approved